|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
The Riemann-Hilbert boundary value problem for generalized analytic functions in Smirnov classes
Klimentov S. B.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 3.
Under study is the Riemann-Hilbert boundary value problem for generalized analytic functions of a Smirnov class in a bounded simply connected domain whose boundary is a Lyapunov curve or a Radon curve without cusps. The coefficient of the boundary value condition is assumed continuous and perturbed by a bounded
measurable function or continuous and perturbed by a bounded variation function. The paper uses the special representation for generalized analytic functions of Smirnov classes from the author's paper , which reduces the problem to that for holomorphic functions. The problem for the holomorphic functions was under study in the author's papers [1, 2].
Keywords: Riemann--Hilbert boundary value problem, generalized analytic functions, Smirnov classes
Language: Russian Download the full text
For citation: Klimentov S. B. The Riemann-Hilbert boundary value problem for generalized analytic functions in Smirnov classes.Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 3, pp.63-73. DOI 10.23671/VNC.2012.14.10970
← Contents of issue
|© 1999-2023 ёжный математический институт|